# SDR AWXA200400465

- Difficulty date: April 16, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517688126
- Condition: Cracked
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1/2 INCH CRACK WAS FOUND IN L-1 DOOR SILL WEB, BS 328, LBL 60. MAINTENANCE REMOVED CRACKED L-1 DOOR SILL WEB AT BS 328, LBL 60; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-17688; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 12.
